# SDR MWEA030311

- Difficulty date: August 17, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 47,084 hours, 35,312 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Relay
- Part number: R2159
- Condition: Failed
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

SLAT EXTEND LIGHT INOPERATIVE.  REMOVED AND REPLACED RELAY.
